# SDR ASOA2013041003332

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 INBD SIDE OF RBL 9.0 1 EA SUPPORT ANGLE CRACKED.  INSTALLED NEW ANGLE IAW SRM 51-42-21 AND REO 601R-53-11-926, STEP 11 AND 12.
